• question-icon

    What causes lack of vaginal bleeding despite taking Mifepristone and Misoprostol?

default
Posted on Fri, 14 Jul 2017 in Pregnancy
Question: Actually my wife take 3 cycloreg tablet thrice a day and after 2 days we done intercource. And after 2 days she take i pill. But the Main thing is this now she is pregnant. And after 10 days she take mifibest (same as mtp pill) medicine contain 5 tablets. She take 3 tablets 2 tablets left. Now what to do still she doesn't have any bleeding and pregnews still shoes +ve, so now please tell me what to do ? Am worried
doctor
Answered by Dr. Shanti Vennam 58 minutes later
Brief Answer:
Please get medical surveillance.

Detailed Answer:
Hello,

Thanks for letting us know your health concern.

In the current scenario, I would suggest you see a specialist for proper evaluation and plan further management.

Self-medication to induce an abortion is not advisable. Prior to the process, a sonogram of the pelvis preferably in the transvaginal route is necessary to confirm the pregnancy, know the gestational age and the location of the sac. This would clarify the mode of abortion possible.

She may not have had sufficient dosage and hence the delay. This can be corrected and further management planned by a specialist(Gynecologist).

Hope I have answered your query. Please feel free to contact for further information. I'll be happy to help.

Regards,
Dr.Shanti.V.

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Shanti Vennam 17 minutes later
Will you do some ...?
doctor
Answered by Dr. Shanti Vennam 2 minutes later
Brief Answer:
Please clarify.

Detailed Answer:
Hello,

Thanks for writing back.

Please clarify your query.

regards,
Shanti.V.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shanti Vennam 2 minutes later
Mam actually we are unmarried and we are just at teenage. So please do some for us it's humble request you to please do some for us. As I am ready to pay you as desired payment you need. Thanks
doctor
Answered by Dr. Shanti Vennam 15 minutes later
Brief Answer:
Detailed below.

Detailed Answer:
Hello,

Thanks for writing again.

When the abortion kit is used, there is a time gap of a few hours before the process is initiated and this varies with some individuals. Also, the course has to be completed.

Pregnancy test reads positive for 2-3 weeks even after a successful abortion as the hormone levels take time to decline. Follow up sonogram done after two weeks to exclude any retained products is mandatory.

Since this is an online forum, I can only ask you to wait for a couple of days after completing the course to see if she aborts and I insist again, please see a specialist in person to avoid complications. Do not hesitate.

Hope all your queries have been clarified.

Wish you good health.

regards,
Shanti.V.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shanti Vennam

OBGYN

Practicing since :1989

Answered : 7540 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Mtp

doctor1 MD

HI I delivered baby before 6months and got pregnant now 80days crossed as its unplanned pregnancy need to quit kindly help out with the...

doctor1 MD

hellow my wife hope pregnent since last 1 month 23 days but we are not want baby now. please suggest madicie name . less side effect less pain her...

doctor1 MD

I am 22yr old,I took i-pill but i didnot worked.So, I took abortion pill (mtp kit) after 2:30 hours later bleeding got started and after around...

Get personalised answers from verified doctor in minutes across 80+ specialties

122 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shanti Vennam
  • Q - Have had cesarean. What are the chances of cesarean for next pregnancy?

  • Q - Fetal heart rate 112-118 at 6 weeks pregnancy. Is this normal?

  • Q - Missing periods after mirena coil fitted. Should I be worried?

  • Q - Have PCOD. Advised gynaset. Looking for suggestion

  • Q - Pregnant. Started spotting, no cardiac activity seen. Taling fertigyn...

  • Q - Got delayed and prolonged period. What am I suffering from?

  • Q - Took postpone - 72 after unprotected sex. Started spotting. Side effect...

  • Q - Had novasure procedure. Getting smelly light red discharge. Any infection?

  • Q - Took paxil for anxiety disorder. Had unprotected sex. Missing period and...

  • Q - How to postpone my period date?

backtotop2